Inscrição na biblioteca: Guest
Portal Digital Begell Biblioteca digital da Begell eBooks Diários Referências e Anais Coleções de pesquisa
Journal of Automation and Information Sciences
SJR: 0.275 SNIP: 0.59 CiteScore™: 0.8

ISSN Imprimir: 1064-2315
ISSN On-line: 2163-9337

Volume 52, 2020 Volume 51, 2019 Volume 50, 2018 Volume 49, 2017 Volume 48, 2016 Volume 47, 2015 Volume 46, 2014 Volume 45, 2013 Volume 44, 2012 Volume 43, 2011 Volume 42, 2010 Volume 41, 2009 Volume 40, 2008 Volume 39, 2007 Volume 38, 2006 Volume 37, 2005 Volume 36, 2004 Volume 35, 2003 Volume 34, 2002 Volume 33, 2001 Volume 32, 2000 Volume 31, 1999 Volume 30, 1998 Volume 29, 1997 Volume 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v43.i6.20
pages 16-29

Robust Stabilization of Marine Mobile Objects on the Basis of Systems with Variable Structure of Feedbacks

Victor L. Timchenko
Admiral Makarov National University of Shipbuilding, Nikolaev
Yuriy P. Kondratenko
Petro Mohyla Black Sea State University, Nikolaev, Ukraine


We developed procedure of synthesis of controlling functions, which are realized by means of special structures of switching feedbacks, for stabilization of marine mobile objects in the given domain of functioning and course of motion. Conditions of robust correction of control under incomplete specificity of stabilization process were considered. We adduced the results of modeling, which show efficiency of the suggested approach in comparison with existing methods of control.

Articles with similar content:

A Model of a Certain Class of Dynamical Systems with Discrete State Space
Journal of Automation and Information Sciences, Vol.30, 1998, issue 2-3
Victor I. Ivanenko, Nikolay A. Zinchuk
Synthesis of Discrete Adaptive Control Systems for Linear and Certain Classes of Nonlinear Objects
Journal of Automation and Information Sciences, Vol.41, 2009, issue 6
Vsevolod M. Kuntsevich
Control Problems of a Manipulator
Journal of Automation and Information Sciences, Vol.30, 1998, issue 4-5
Vladimir B. Larin
Generalized Optimal Control for Systems Described by Linear Integro-Differential Equations with Nonnegative Definite Integral Operators
Journal of Automation and Information Sciences, Vol.46, 2014, issue 6
Andrey V. Anikushyn
Technology of Information Safety Control in Automated Control Systems
Telecommunications and Radio Engineering, Vol.63, 2005, issue 2-6
Ya. E. Lvovich, A. S. Dubrovin, V. I. Sumin, E. A. Rogozin